On Almost Tl -m- continuous Multifunctions

Authors

  • Muayad G.Mohsin Muayad G.Mohsin University of Kufa

DOI:

https://doi.org/10.31642/JoKMC/2018/030101

Keywords:

T -m- continuous, multifunctions, T- open set

Abstract

We introduce and study the concept of almost T -m- continuous multifunctionsby using the concept of T- open set and minimal spaces, which is stronger than the concept of almost - continuous multifunctions. Several properties and characterizations of this new concept are proved .

Downloads

Download data is not yet available.

References

Gauld, D. B., Mr eviĆ, M. , Reilly, I. L. , and Vamanamurthy,M.K., "CoLindelöf topology and - continuous functions" , Glasnik mat. Vol.19(39)(1984) , 297-308.

Kanibir, A., and Reilly, I. L., "On almost - continuous multifunctions" , Hacettepe Journal of math. and statistics. Vol. 35(2)(2006) , 181-188.

Mustafa, Hadi J. , and Alhindawe, A. L., "Operator topological space" , Journal of the college of Education , Almustansiriyah Univ. 2010.

Mustafa, Hadi J. , and Hassan, Ali A., "T- open sets", M. Sc. Thesis , Muta'ah University, Jordan , 2004.

Mustafa ,Hadi J., and Kasim, Ali A., "The operator 'T' and new types of open sets and spaces", M. Sc. Thesis , Muta'ah University, Jordan , 2004.

Mustafa ,Hadi J., and Mohsin,Muayad G., "Certain types of almost continuous multifunctions", M. Sc. Thesis , Kufa University, Iraq , 2012. DOI: https://doi.org/10.31642/JoKMC/2018/010614

Noiri, T., and Popa, V., "On upper and lower M-continuous multifunctions", Filomat (Nis)14, 2000, 77-83.

Orhan, Ozer, "A note on Multifunctions", Acta. Sci., Math. 46, (1983), 121-129.

Popa, Valeriu, " On almost continuous multifunctions", Faculty of Sci. Univ. of Noivisadm Math. Series 15,1(1985).

Popa, Valeriu, and Noiri, Takashi, "On M- continuous multifunctions", Bull. St. Univ. Politeh. Ser. Mat. Fiz. 46(50), 2001, 1-12.

Sakalova , K. , "Continuity Properties of Multifunction" Acta Math. Univ. Com. 56-57 , (1989) , 159-165 .

Downloads

Published

2016-06-30

How to Cite

G.Mohsin, M. G. M. (2016). On Almost Tl -m- continuous Multifunctions. Journal of Kufa for Mathematics and Computer, 3(1), 1–6. https://doi.org/10.31642/JoKMC/2018/030101

Similar Articles

1 2 3 4 5 > >> 

You may also start an advanced similarity search for this article.